Alert archive / Nebraska / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 91, NWS North Platte, NE

June 6, 2014Cherry County, Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at Jun 6, 2014, 1:15 PM MDT for Cherry County, Nebraska. It was in force for 45 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 6, 2014, 1:15 PM MDT (19:15 UTC)
Expired
Jun 6, 2014, 2:00 PM MDT
In force
45 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Hail
1.75 in
Wind
60.0 mph

County Cherry County, NE

The radar

The North Platte radar (KLNX), 100 km from the middle of the area, began a volume at 19:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 6, 1:41 PM MDTHAIL 1.754 S Eli, NEPEA SIZE TO GOLF BALL SIZE HAIL ONGOING.
Jun 6, 2:00 PM MDTHAIL 211 Wsw Valentine, NE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 26 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 6, 12:49 PM MDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 7.3 hours before the alert went out and 185 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 12:00Z on 2014-06-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 698 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 12:00Z on 2014-06-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 15 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
698 J/kg
Mixed-layer CIN
-159 J/kg
Mixed-layer LCL
1180 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
15 m²/s²
0-3 km storm-relative helicity
59 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

549 
WUUS53 KLBF 061915
SVRLBF
NEC031-062000-
/O.NEW.KLBF.SV.W.0091.140606T1915Z-140606T2000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
115 PM MDT FRI JUN 6 2014

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTH CENTRAL CHERRY COUNTY IN NORTH CENTRAL NEBRASKA...

* UNTIL 200 PM MDT/300 PM CDT/

* AT 107 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 12 MILES WEST    
  OF MERRITT RESERVOIR DAM...AND MOVING NORTHEAST AT 30 MPH.         
  A SECOND SEVERE THUNDERSTORM WAS LOCATED NEAR CODY...MOVING EAST 
  AT 15 MPH.

  HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
           DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
           WIND DAMAGE TO ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  MERRITT RESERVOIR DAM...ELI...NENZEL...KILGORE...CROOKSTON...
  ANDERSON BRIDGE STATE WILDLIFE MANAGEMENT AREA...CODY AND CODY
  LAKE.

THIS INCLUDES HIGHWAY 83 BETWEEN MILE MARKERS 217 AND 222.

THIS INCLUDES HIGHWAY 20 BETWEEN MILE MARKERS 137 AND 193.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4244 10099 4282 10171 4300 10165 4300 10050
TIME...MOT...LOC 1911Z 212DEG 28KT 4267 10109

HAIL...1.75IN
WIND...60MPH

$$

KNUTSVIG
2 follow-up statements
651 
WWUS53 KLBF 061933
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
233 PM CDT FRI JUN 6 2014

NEC031-062000-
/O.CON.KLBF.SV.W.0091.000000T0000Z-140606T2000Z/
CHERRY NE-
133 PM MDT FRI JUN 6 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTH CENTRAL
CHERRY COUNTY UNTIL 200 PM MDT/300 PM CDT/...

AT 230 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 8 MILES NORTH OF NENZEL TO 7 MILES NORTHEAST OF 
MERRITT RESERVOIR DAM...AND MOVING NORTHEAST AT 25 MPH.

A SECOND SEVERE THUNDERSTORM WAS LOCATED 9 MILES EAST OF 
MERRIMAN...MOVING NORTHEAST AT 25 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

SOURCE...PUBLIC. QUARTER SIZE HAIL AND 60 MPH WINDS WERE REPORTED IN 
THE CODY AREA.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
CROOKSTON.

THIS INCLUDES HIGHWAY 83 BETWEEN MILE MARKERS 217 AND 222.

THIS INCLUDES HIGHWAY 20 BETWEEN MILE MARKERS 138 AND 193.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4259 10086 4262 10132 4282 10171 4300 10165
      4300 10050
TIME...MOT...LOC 1931Z 214DEG 28KT 4304 10107 4274 10077

HAIL...1.00IN
WIND...60MPH

$$

KNUTSVIG
381 
WWUS53 KLBF 061943
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
243 PM CDT FRI JUN 6 2014

NEC031-062000-
/O.CON.KLBF.SV.W.0091.000000T0000Z-140606T2000Z/
CHERRY NE-
143 PM MDT FRI JUN 6 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTH CENTRAL
CHERRY COUNTY UNTIL 200 PM MDT/300 PM CDT/...

AT 240 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 10 MILES NORTHWEST OF KILGORE TO 10 MILES SOUTH OF
CROOKSTON...AND MOVING NORTHEAST AT 30 MPH.

A SECOND SEVERE THUNDERSTORM WAS LOCATED 4 MILES SOUTH OF 
ELI...MOVING NORTHEAST AT 25 MPH. GOLF BALL SIZE HAIL WAS REPORTED 
WITH THIS STORM.

HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.

SOURCE...PUBLIC.

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
         DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT WIND
         DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
CROOKSTON.

THIS INCLUDES HIGHWAY 83 BETWEEN MILE MARKERS 217 AND 222.

THIS INCLUDES HIGHWAY 20 BETWEEN MILE MARKERS 138 AND 193.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

&&

LAT...LON 4259 10086 4262 10132 4282 10171 4300 10165
      4300 10050
TIME...MOT...LOC 1942Z 214DEG 28KT 4308 10103 4279 10073

HAIL...1.75IN
WIND...60MPH

$$

KNUTSVIG

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 6, 1:05 PM MDT, 10 minutes earlier.

Area forecast discussion, Jun 6, 1:05 PM MDT, 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTH PLATTE NE
205 PM CDT FRI JUN 6 2014

.SYNOPSIS...
ISSUED AT 359 AM CDT FRI JUN 6 2014

H5 ANALYSIS THIS MORNING HAS A FAIRLY ZONAL PATTERN ACROSS THE
WESTERN AND CENTRAL CONUS. ELONGATED HIGH PRESSURE WAS ANCHORED
ALONG THE SRN TIER OF STATES. AN AREA OF LOW PRESSURE WAS NOTED
OVER NR SASKATCHEWAN. THIS FEATURE IS EXPECTED TO DEEPEN AS IT
TRACKS TOWARD HUDSON BAY OVER THE NEXT 24 TO 36 HRS. BEHIND THIS
FEATURE...A TROUGH OF LOW PRESSURE WILL DEEPEN ACROSS THE NORTH
CENTRAL CONUS...WITH A DECENT COLD FROPA EXPECTED ACROSS THE NRN
PLAINS OVER THE NEXT 24 HRS. AT THE SURFACE...A COLD FRONT
EXTENDED FROM NORTHWESTERN MINNESOTA...INTO CENTRAL SD...INTO
EAST CENTRAL WYOMING. A COUPLE OF CONVECTIVE COMPLEXES WERE
IMPACTING THE CENTRAL AND NRN PLAINS THIS MORNING. THE FIRST WAS
OVER NWRN SD AND A SECOND EXTENDED FROM EAST CENTRAL COLORADO
INTO NWRN KS. AS OF 3 AM CDT...UNDER MOSTLY CLEAR
SKIES...TEMPERATURES RANGED FROM 53 AT NORTH PLATTE TO 63 AT
OGALLALA.

&&

.UPDATE...
ISSUED AT 1148 AM CDT FRI JUN 6 2014

FORECAST HAS BEEN UPDATED TO ACCOUNT FOR PRECIPITATION TRENDS.
SHOWERS AND A FEW THUNDERSTORMS HAVE DEVELOPED IN AN AREA OF
CONVERGENCE OVER THE EASTERN PANHANDLE. ELSEWHERE MID LEVEL WARM
AIR ADVECTION AND STEEP LOW LEVEL LAPSE RATES HAVE BROUGHT ON A
FAIRLY DENSE CUMULUS FIELD FROM SOUTHWEST INTO CENTRAL NEBRASKA.
MOISTURE TRANSPORT WILL INCREASE ACROSS THE AREA THIS AFTERNOON SO
EXPECT THE ACTIVITY TO THE WEST TO CONTINUE TO INCREASE IN
COVERAGE...THEN WILL SHIFT EAST THIS AFTERNOON AND EVENING AS A
SHORTWAVE TROUGH NOW OVER NORTHWEST COLORADO PUSHES INTO NEBRASKA.
CONTINUE TO MONITOR CHANCES FOR STRONG TO SEVERE STORMS TODAY.
DOES LOOK LIKE AS THE SHORTWAVE TO THE WEST MOVES CLOSER TO HELP
ENHANCE ACTIVITY DEVELOPING OVER THE PANHANDLE STORMS SHOULD
INTENSIFY. DEEP LAYER SHEAR IS MARGINAL...BUT MAY BE ENOUGH TO
SUPPORT ORGANIZATION FOR SOME STRONGER STORMS.

&&

.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 359 AM CDT FRI JUN 6 2014

SHORT TERM FORECAST CHALLENGES ARE PRECIPITATION CHANCES IN
ASSOCIATION WITH AN APPG COLD FRONT AND MID LEVEL
DISTURBANCE...THEN TEMPERATURES. FOR TODAY...AN APPROACHING COLD
FRONT IS EXPECTED TO APPROACH NORTHWESTERN NEBRASKA...AND IS
EXPECTED TO BE POSITIONED ACROSS THE NORTHERN PANHANDLE INTO
WESTERN PORTIONS OF CHERRY COUNTY BY 00Z SATURDAY. AT THE SAME
TIME...AN APPROACHING MID LEVEL DISTURBANCE FROM WYOMING AND JET
STREAK ACROSS THE DAKOTAS...WILL INCREASE LIFT ACROSS WESTERN
NEBRASKA THIS MORNING...TRANSITIONING EAST THIS AFTERNOON. WITH
SURFACE HEATING...AND SOME RESPECTABLE DEEP LAYER WIND
SHEAR...THERE IS A THREAT FOR SOME SEVERE STORMS LATER TODAY. THE
THREAT WILL BE MOST PRONOUNCED SOUTH OF THE FRONT...OR GENERALLY
SOUTH OF A LINE FROM ANTIOCH TO CODY. CAPES SOUTH OF THIS
FEATURE...WILL REACH 1000 TO 2000 J/KG LATER THIS
AFTERNOON...COUPLED WITH DEEP LAYER SHEAR OF 30 TO 40 KTS...COULD
MAKE FOR SOME STRONG TO MARGINALLY SEVERE STORMS LATER THIS
AFTERNOON AND EVENING. STORM SEVERITY WILL DIMINISH QUICKLY NORTH
OF THE FRONT THIS EVENING INTO THE OVERNIGHT HRS WITH SHOWERS A
THREAT LATE INTO THE OVERNIGHT. MUCH COOLER AIR WILL PUSH INTO
THE FORECAST AREA OVERNIGHT WITH H85 TEMPS AS LOW AS 4C OVER THE
NERN NEBRASKA PANHANDLE. FORTUNATELY CLOUD COVER AND LOW LEVEL
MOISTURE...SHOULD PREVENT TEMPS FROM REACHING THE LOWER 40S IN
THE NORTHWEST TONIGHT. EVEN WITH THE CLOUD COVER...OVERNIGHT LOWS
WILL BE IN THE UPPER 40S TO LOWER 50S.

.LONG TERM...(SATURDAY THROUGH THURSDAY)
ISSUED AT 359 AM CDT FRI JUN 6 2014

UNSEASONABLY COOL AND WET WEEKEND WITH A SLOW WARM UP TO MORE
SEASONAL TEMPS NEXT WEEK.

CANADIAN HIGH PRESSURE SLIDES SOUTH ACROSS THE NORTHERN PLAINS ON
SATURDAY. AHEAD OF THE HIGH...EASERLY/SOUTHEASTERLY WINDS WILL
RETURN SOME BETTER MOISTURE AND DEW PTS RISE TO AROUND 50. RAIN
CHANCES EARLY IN THE MORNING ON SATURDAY...THEN SKIES WILL SEE
SOME PEAKS OF SUN FOR THE AFTERNOON. THE HIGH TEMPS ON SATURDAY
WILL BE INTO THE 60S TO AROUND 70.

SUNDAY A STRONG DISTURBANCE WILL MOVE ACROSS THE CWA. MODELS IN
DECENT AGREEMENT WITH RAIN CHANCES IN THE NW EARLY...WITH THE
ACTIVITY SLIDING SOUTHEAST DURING THE DAY. PRECIP WILL GENERALLY
BE RAIN SHOWERS...WITH AFTERNOON HEATING...ALBEIT LIMITED DUE TO
CLOUDS AND SHOWERS...POSSIBLY CREATING SOME MORE INSTABILITY AND
A BETTER CHANCE FOR THUNDERSTORMS.

MONDAY INTO TUESDAY A WARM UP TO MORE SEASONAL TEMPS IS EXPECTED.
AS THE WARM FRONT LIFTS ACROSS THE AREA...MAY SEE SOME WAA
SHOWERS...HOWEVER MOISTURE IS LIMITED AND LIKELY ONLY TO SEE AN
INCREASE OF CLOUDS.

REST OF THE EXTENDED LOOKS MORE LIKE A TYPICAL SUMMER TIME ACTIVE
PATTERN. A COLD FRONT WILL PUSH ACROSS THE AREA WED NIGHT THEN
STALL TO THE SOUTH. SHOWER CHANCES ASSOCIATED WITH THE BOUNDARY
PASSAGE.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SATURDAY AFTERNOON)
ISSUED AT 104 PM CDT FRI JUN 6 2014

THUNDERSTORMS HAVE DEVELOPED ACROSS WESTERN NEBRASKA EARLY THIS
AFTERNOON...WITH THE MOST WIDESPREAD ACTIVITY FROM ACROSS THE
PANHANDLE AND INTO THE WESTERN SANDHILLS. THESE STORMS WILL
CONTINUE TO MOVE NORTHEAST THROUGH MID AFTERNOON BEFORE A MID
LEVEL SHORTWAVE WILL PUSH STORMS EAST AND INTO CENTRAL NEBRASKA.
SO EXPECTING THUNDERSTORMS TO IMPACT BOTH THE KVTN AND KLBF
TERMINALS OVER THE NEXT 12 HOURS. THEN TONIGHT A COLD FRONT WILL
MOVE ACROSS NEBRASKA WITH AN INCREASE IN LOW LEVEL MOISTURE ACROSS
THE REGION. EXPECTING STRATUS TO FILL IN...WITH IFR CEILINGS
LATE TONIGHT THROUGH AT LEAST MID MORNING SATURDAY BEFORE STARTING
TO IMPROVE BY LATE MORNING.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

UPDATE...BROOKS
SYNOPSIS...CLB
SHORT TERM...CLB
LONG TERM...MASEK
AVIATION...BROOKS
Hazardous weather outlook, Jun 6, 3:49 AM MDT, 9 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
449 AM CDT FRI JUN 6 2014

NEZ004>010-022>029-035>038-056>059-069>071-094-071000-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
449 AM CDT FRI JUN 6 2014 /349 AM MDT FRI JUN 6 2014/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TODAY AND TONIGHT.

A COLD FRONT WILL APPROACH WESTERN AND NORTH CENTRAL NEBRASKA
LATER TODAY AND THIS EVENING. SHOWERS AND THUNDERSTORMS WILL
DEVELOP AS THE FRONT ADVANCES ACROSS THE OUTLOOK AREA. SOME STORMS
MAY BE ON THE STRONG TO SEVERE SIDE WITH LARGE HAIL AND DAMAGING
WINDS BEING THE MAIN SEVERE THREATS. AT THIS TIME...THE MAIN
SEVERE THREAT IS WEST OF A LINE FROM NAPER TO ERICSON.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THUNDERSTORMS ARE POSSIBLE SUNDAY THROUGH MONDAY...AND TUESDAY
NIGHT THROUGH THURSDAY. AT THIS TIME...IT IS TOO EARLY TO
DETERMINE THE DEGREE OF SEVERE THREAT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT.

&&

GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE)

CLB

In the hours before

Local storm report, Jun 6, 12:15 PM MDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
115 PM CDT FRI JUN 06 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0110 PM     FUNNEL CLOUD     4 E GORDON              42.81N 102.13W
06/06/2014                   SHERIDAN           NE   FIRE DEPT/RESCUE

            FUNNEL CLOUD REPORTED BY THE GORDON FIRE DEPARTMENT
            MOVING NORTHEAST.

&&

CCOLE
Local storm report, Jun 6, 12:40 PM MDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
140 PM CDT FRI JUN 06 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0130 PM     HAIL             4 S ELI                 42.88N 101.44W
06/06/2014  E1.00 INCH       CHERRY             NE   TRAINED SPOTTER

&&

MARTIN
Special weather statement, Jun 6, 12:47 PM MDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
147 PM CDT FRI JUN 6 2014

NEZ059-061930-
LINCOLN NE-
147 PM CDT FRI JUN 6 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN LINCOLN COUNTY UNTIL
230 PM CDT...

AT 144 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR NORTH PLATTE...MOVING NORTHEAST AT 20 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
MAINLY RURAL AREAS OF NORTHERN LINCOLN COUNTY.

THIS INCLUDES HIGHWAY 83 BETWEEN MILE MARKERS 84 AND 105.

THIS INCLUDES HIGHWAY 97 BETWEEN MILE MARKERS 1 AND 4.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

BROOKS
Local storm report, Jun 6, 12:52 PM MDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
152 PM CDT FRI JUN 06 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0145 PM     HAIL             HYANNIS                 42.00N 101.76W
06/06/2014  E0.88 INCH       GRANT              NE   TRAINED SPOTTER

&&

MARTIN
Local storm report, Jun 6, 12:54 PM MDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
154 PM CDT FRI JUN 06 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0125 PM     HAIL             10 NNE HYANNIS          42.13N 101.69W
06/06/2014  E1.25 INCH       CHERRY             NE   PUBLIC

&&

BROOKS
Local storm report, Jun 6, 1:13 PM MDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
213 PM CDT FRI JUN 06 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 PM     HAIL             6 W CODY                42.94N 101.37W
06/06/2014  E1.00 INCH       CHERRY             NE   PUBLIC

&&

MARTIN

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 6, 9:40 AM MDTRiver Flood WarningLBFDeuel, Keith6 days
Jun 6, 11:52 AM MDTSevere Thunderstorm WarningLBFCherry, Sheridan43 min
Jun 6, 12:12 PM MDTTornado Warning Tornado observedLBFCherry, Sheridan23 min
Jun 6, 12:17 PM MDTSevere Thunderstorm WarningLBFCherry, Grant40 min
Jun 6, 12:18 PM MDTSevere Thunderstorm WarningLBFCherry42 min
Jun 6, 12:28 PM MDTSevere Thunderstorm WarningLBFGrant28 min
Jun 6, 12:40 PM MDTTornado WarningLBFCherry35 min
Jun 6, 1:01 PM MDTSevere Thunderstorm WarningLBFCherry, Grant, Hooker44 min
Jun 6, 1:39 PM MDTSevere Thunderstorm WarningLBFKeith51 min
Jun 6, 1:49 PM MDTSevere Thunderstorm WarningLBFArthur, Cherry, Grant, Hooker41 min
Jun 6, 1:55 PM MDTSevere Thunderstorm WarningLBFCherry, Keya Paha50 min
Jun 6, 2:01 PM MDTFlash Flood WarningLBFCherry6 hr
Jun 6, 2:05 PM MDTSevere Thunderstorm WarningLBFMcPherson40 min
Jun 6, 2:24 PM MDTSevere Thunderstorm WarningLBFHooker, McPherson, Thomas48 min
Jun 6, 2:31 PM MDTSevere Thunderstorm WarningLBFKeith, Lincoln44 min
Jun 6, 2:45 PM MDTSevere Thunderstorm WarningLBFBrown, Cherry, Keya Paha45 min
Jun 6, 2:59 PM MDTSevere Thunderstorm WarningLBFKeith, Lincoln, Perkins46 min
Jun 6, 3:20 PM MDTFlash Flood WarningLBFCherry6 hr
Jun 6, 3:30 PM MDTSevere Thunderstorm WarningLBFBrown, Cherry, Keya Paha45 min
Jun 6, 3:43 PM MDTSevere Thunderstorm WarningLBFBrown, Rock47 min
Jun 6, 4:12 PM MDTSevere Thunderstorm WarningLBFLincoln63 min
Jun 6, 4:25 PM MDTSevere Thunderstorm WarningLBFLincoln65 min
Jun 6, 4:30 PM MDTAreal Flood AdvisoryLBFKeith, Lincoln, Perkins3 hr
Jun 6, 4:52 PM MDTSevere Thunderstorm WarningLBFLincoln38 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.